Paradoxical Reaction to Prescription sleep aids

by Toni
(Wichita, Kansas)

I have been manic due to being taken off of lamictal as my mood stabilizer for my bipolar depression. I'm having to slowly start taking it again. My psych meds prescriber has prescribed seroquel, trazidone and remeron one after the other.


Upon taking them, I was unable to sleep for40 hours straight. I told her that I refuse to try anymore meds. I was told to try benadryl at bedtime and again had the opposite reaction. I

s there something wrong with my system? I've never had paradoxical reaction before now and it makes me fearful of taking any medicine.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Paradoxical Reaction.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video